RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 28, Issue 3  


Sufficient conditions for optimality and the justification of the dynamic programming method
V. G. Boltyanskii
481
A non-linear functional equation in the class of functions which are convex on a semi-axis
A. F. Timan
515
The asymptotic behaviour of the spectral functions of the Schrödinger operator near a planar part of the boundary
M. G. Gasymov, B. M. Levitan
527
On the uniqueness of the $L$-problem of moments
A. L. Garkavi
553
Some arithmetic properties of modular characters of $p$-solvable groups
A. V. Rukolaine
571
On the existence of subgroups of a finite non-solvable group
Ya. G. Berkovich
583
Conformal mappings of a multiply connected domain onto many-sheeted canonical surfaces
Yu. E. Alenitsyn
607
The imbedding problem for fields
A. V. Yakovlev
645
On the divisibility of principal homogeneous spaces over Abelian varieties
M. I. Bashmakov
661
General boundary value problems for systems elliptic in the sense of A. Douglis and L. Nirenberg. I
V. A. Solonnikov
665
The multiplicative group of a regular local field with a cyclic group of operators
Z. I. Borevich
707
Complete systems of unconditional convergence in the weak sense
A. A. Talalyan
713
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019